# SDR 06FDEA0068

- Difficulty date: January 8, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR, INSTALLED AT STA 1330 ABOVE AIRSTAIRS CUTOUT RT SIDE WAS ACCOMPLISHED IAW SRM 53-30-3 FIG 3, BASED ON AN EXTERNAL VISUAL EVALUATION CONSISTS OF LOCATION, SHAPE, SIZE, MATERIAL THICKNESS AND TYPE, FASTENER NUMBERS AND SPACING, GENERAL WORKMANSHIP AND REPAIR IS CLASSIFIED AS MAJOR.
